# SDR C1HA200397008

- Difficulty date: February 22, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY AREA LIGHT IS INOPERATIVE.   CLEANED/REMOVED CORROSION FROM BATTERY CONTACTS & OPS CHECK WAS GOOD. REF: 727 MM 33-50-01.
